# SDR U2RA2024081500035

- Difficulty date: June 1, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,308 hours, 17,150 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Condition: Corroded
- Location: Rt Aileron
- Part time: 113,308 hours, 17,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFOMING C CHECK IN GMF RH WING O/B AILERON BRACKET BALLAST CORROSION POS #1 FROM O/B. REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH SRM 57-56-02 REPAIR 1 (REV 59 20FEB2024)
